Did progesterone pills make af different?? shorter?
Hi, My dr put me on progestrone pills to take while ttc because my level were low(m/c oct 23), I take them starting day 17 till day 28th when af starts.(unless preg, then then take till 13 weeks) My af started on day 28 just like supppose too, but started tuesday and have now pretty much stopped thursday. Now just brown, small amount. I usually get 6 days full bleeding. Would pills be doing this?
I always o'd on day 14, ALWAYS. and now with these pills I think everything is messed up, I know I o'd 6 days early last cycle and missed it.
I took Preg test on day 13 and negative, so I know I am not preg.
Is this normal, anyone have any ideas. Just frustrating, as I used to have normal everything before these pills.(even the first cycle after m/c was normal-before I started progesterone pills)
I take prometrium. Before becoming prego I took them on the 1st day after ovulation (I charted) and went off them the 1st day of AF. They seemed to make my af a little heavier. I had very light AF maybe lasting one day. The prometrium cause me to go heavier for 2 to 3 days.
I had extremely heavyAF with clotting for 14 days straight. Dr prescribed medroxyprogesteron to stop AF so i can have a SHG (sonohystergram) that has been rescheduled twice because of AF. AF finally lightened up on the 18th day. My questions are: Can taking progesterone help with ttc? andCan i still get pregnant taking progesterone
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.